Christophe Charlier
Christophe Charlier
Postdoc in mathematics, Lund University
Adresse e-mail validée de - Page d'accueil
Citée par
Citée par
Asymptotics of Hankel determinants with a one-cut regular potential and Fisher–Hartwig singularities
C Charlier
International Mathematics Research Notices 2019 (24), 7515-7576, 2019
Thinning and conditioning of the circular unitary ensemble
C Charlier, T Claeys
Random Matrices: Theory and Applications 6 (02), 1750007, 2017
Asymptotics of Hankel determinants with a Laguerre-type or Jacobi-type potential and Fisher-Hartwig singularities
C Charlier, R Gharakhloo
Advances in Mathematics 383, 107672, 2021
Large gap asymptotics for Airy kernel determinants with discontinuities
C Charlier, T Claeys
Communications in Mathematical Physics 375 (2), 1299-1339, 2020
The generating function for the Bessel point process and a system of coupled Painlevé V equations
C Charlier, A Doeraene
Random Matrices: Theory and Applications 8 (03), 1950008, 2019
Large gap asymptotics on annuli in the random normal matrix model
C Charlier
arXiv preprint arXiv:2110.06908, 2021
Exponential Moments and Piecewise Thinning for the Bessel Point Process
C Charlier
International Mathematics Research Notices, 2020
Higher order large gap asymptotics at the hard edge for Muttalib–Borodin ensembles
C Charlier, J Lenells, J Mauersberger
Communications in Mathematical Physics 384 (2), 829-907, 2021
Asymptotics of determinants with a rotation-invariant weight and discontinuities along circles
C Charlier
Advances in Mathematics 408, 108600, 2022
Asymptotics for Hankel determinants associated to a Hermite weight with a varying discontinuity
C Charlier, A Deaño
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 14, 018, 2018
Large gap asymptotics for the generating function of the sine point process
C Charlier
Proceedings of the London Mathematical Society 123 (2), 103-152, 2021
The" good''Boussinesq equation: long-time asymptotics
C Charlier, J Lenells, D Wang
arXiv preprint arXiv:2003.04789, 2020
The" good" Boussinesq equation: a Riemann-Hilbert approach
C Charlier, J Lenells
arXiv preprint arXiv:2003.02777, 2020
Oscillatory asymptotics for the Airy kernel determinant on two intervals
E Blackstone, C Charlier, J Lenells
International Mathematics Research Notices 2022 (4), 2636-2687, 2022
Asymptotics for Toeplitz determinants: perturbation of symbols with a gap
C Charlier, T Claeys
Journal of Mathematical Physics 56 (2), 022705, 2015
On the characteristic polynomial of the eigenvalue moduli of random normal matrices
SS Byun, C Charlier
arXiv preprint arXiv:2205.04298, 2022
A periodic hexagon tiling model and non-Hermitian orthogonal polynomials
C Charlier, M Duits, ABJ Kuijlaars, J Lenells
Communications in Mathematical Physics 378, 401-466, 2020
Global rigidity and exponential moments for soft and hard edge point processes
C Charlier, T Claeys
Probability and Mathematical Physics 2 (2), 143-197, 2021
On the almost‐circular symplectic induced Ginibre ensemble
SS Byun, C Charlier
Studies in Applied Mathematics 150 (1), 184-217, 2023
Gap probabilities in the bulk of the Airy process
E Blackstone, C Charlier, J Lenells
Random Matrices: Theory and Applications 11 (02), 2250022, 2022
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20